# SDR DALA12012880936

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3L IS CRACKED ABOVE EPC IN MAIN CABIN BS 160. HFEC, VERIFIED CRACK AT LONGERON.  REMOVED FASTENERS ON SPLICE FOR FOM AT BS 148 TO 160 IAW SRM.  REMOVED SECTION DAMAGED LONGERON ABOVE EPC MAIN CABIN BETWEEN BS 148 TO 170 IAW SRM 51-30-5 PG 12. HFEC INSPECTION. NO CRACKS NOTED AT CUTOUT.  FABRICATED SECTION LONGERON AND SPLICE IAW SRM.  INSTALLED REPAIR PARTS AND REINSTALLED FORWARD SPLICE.
